# SDR CA080122003

- Difficulty date: January 21, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 16,225 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Structure
- Condition: Cracked
- Location: Tail Cone
- Part time: 16,225 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INSPECTING SOME ITEMS, MFG CONTINUED AIRWORTHINESS PROGRAM IT WAS NOTICED THAT 2 CRACKS CAME FROM THE RUDDER CABLE HOLES AND ANOTHER CRACK CAME FROM THE NUTPLATE UNDER THE DOUBLER. CONTINUED AIRWORTHINESS INSP 53-40-04 COVERS THIS INSPECTION BUT IS N/A BY S/N ON OUR ACFT. A NEW BULKHEAD IS ORDERED AND WILL BE CHANGED BEFORE NEXT FLIGHT. (TC NR 20080122003)
